MathSciNet Relay Station
MathSciNet bibliographic data
MR236526 35.57
Nishida, Takaaki Global solution for an initial boundary value problem of a quasilinear hyperbolic system. Proc. Japan Acad. 44 1968 642–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement